# SDR MALA010157

- Difficulty date: January 21, 2001
- Submitted: February 5, 2001
- Operation: Air carrier
- Aircraft: N420XJ
- Make and model: Saab 340B
- Aircraft serial: 420
- Aircraft time: 9,508 hours, 10,719 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, THE INBOARD FLANGE ON LBL 18.3 SEAT TRACK FROM STA 294 THRU STA 412 IS CORRODED.  REFER TO CELSIUS W/O 19279, TASK 1534 AND SAAB STATEMENT 340 SDS000867.  MAINTENANCEREMOVED CORROSION, CHECK LIMIT.  REMOVED NEG MAT IAW SRM 51-10-30.  REMOVED CORROSION, REF: SAAB SRM 51-70-40.  MATERIAL BETWEEN STA 294 - 339 AREAS OUT OF LIMITS, AREAS FROM 339 TO 412 WITHIN LIMITS REF: SRM 51-10-10, ALODINED, PRIMED, AND PAINTED SEAT TRACK FLANGE IAW SRM 51-20-10.  MATERIAL REMOVED IS ACCEPTABLE IAW SAAB DOCUMENT 340 SDS000867.
